Jump to content
Update from last time
3 replies to this topic
Posted 17 June 2018 - 04:19 PM
So last month i stopped the pill AF arrived a day after and lasted 7 days. This month AF is 6 days late.
I've had a few symptoms:
A bit of nausea
Is this normal after stopping the pill?
Any advice is greatly appreciated
Posted 17 June 2018 - 04:26 PM
First time off the pill I waited 70d for AF to return after the initial withdrawal bleed.
If you are having unprotected sex do an HPT test at least once a week until AF with arrives or you get a BFP.
The next time off the pill I was using OPKs to test for ovulation.... I did not ovulate until CD35 and got my BFP at 47d.
Posted 17 June 2018 - 04:31 PM
Normal. It’s not necessarily late, your body is just readjusting. It can take up to 12 months for your cycle to regulate.
Posted 18 June 2018 - 07:44 PM
Thank you so much Ladies!!
It's so confusing especially feeling sick and tired most of the time
I'm happy to hear I'm not the only one who has experienced this
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Top 5 Viewed Articles